# SDR 95ZZZM616

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Broken
- Location: Lower
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE FIRE WARNING STARTED FLICKERING AND EVENTUALLY CAME ON STEADY.  CAPTAIN PULLED BACK THROTTLE, NO HELP.  SHUT DOWN ENGINE, NO HELP.  FIRED ONE FIRE BOTTLE, NO HELP.  DURING DESCENT, LIGHT FLICKERED AGAIN AND WENT OUT.  FOUND BOTTOM FIRE LOOP FORWARD LOWER CONNECTOR BROKEN LOOSE FROM MOUNTING AND LOOP WAS TOUCHING CASE, CAUSING FALSE WARNING.  REPLACED LOWER FIRE LOOP ASSY AND FIRE BOTTLE ASSY.  (M)
